RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2016, Volume 28, Number 3, Pages 96–118 (Mi mm3713)  

Modification in the framework of nonadditive Tsallis statistics of the gravitational instability criterions of astrophysical disks

A. V. Kolesnichenko

Keldysh Institute of Applied Mathematics, Russian Academy of Sciences

Abstract: Unlike classical studies in which the gravitational instability criterions for astrophysical disks are derived in the framework of traditional kinetics or hydrodynamics, we propose to totality of fluffy dust clusters of various astrophysical objects, in particular, protoplanetary subdisks, as a special type of continuous medium, i.e., fractal medium for which there are points and areas not filled with its components. Within the deformed Tsallis statistics formalism, which is intended to describe the behavior of anomalous systems with strong gravitational interaction and fractal nature of phase space, we derive, on the basis of the modified hydrodynamic equations of Navier–Stokes (the so-called equations $q$-hydrodynamics) the linearized equations of oscillations a solid-state rotating disk and the conclusion of the dispersing equation in VKB-approach is given. Considering the linearization of the $q$-hydrodynamics equations for viscosity solid-state rotating clouds we investigate the instability of an infinitely homogeneous medium to obtain a simplified version of the modified gravitational instability Jeans and Toomre criterions for an astrophysical disk with fractal structure.

Keywords: entropy Tsallis, nonadditive statistics, astrophysical disks, gravitational noninstability, dispersion equation.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 9


Full text: PDF file (449 kB)
References: PDF file   HTML file

Received: 19.08.2014

Citation: A. V. Kolesnichenko, “Modification in the framework of nonadditive Tsallis statistics of the gravitational instability criterions of astrophysical disks”, Matem. Mod., 28:3 (2016), 96–118

Citation in format AMSBIB
\Bibitem{Kol16}
\by A.~V.~Kolesnichenko
\paper Modification in the framework of nonadditive Tsallis statistics of the gravitational instability criterions of astrophysical disks
\jour Matem. Mod.
\yr 2016
\vol 28
\issue 3
\pages 96--118
\mathnet{http://mi.mathnet.ru/mm3713}
\elib{http://elibrary.ru/item.asp?id=25865440}


Linking options:
  • http://mi.mathnet.ru/eng/mm3713
  • http://mi.mathnet.ru/eng/mm/v28/i3/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:182
    Full text:40
    References:34
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019